RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 2019, Volume 210, Number 1, Pages 113–154 (Mi msb8902)  

Interpolation and absolutely convergent series in Fréchet spaces

S. G. Merzlyakov

Institute of Mathematics with Computing Centre, Ufa Federal Research Centre of the Russian Academy of Sciences

Abstract: The Eidelhelt theorem concerning to an interpolational problem for a sequence of linear continuous functionals in the Frechet space is generalized. The criterion of resolvability of an interpolational problem in the form of a absolutely convergent series which elements lie in the given set is discovered. For one special case constructive construction of a solution of a system of equations for sequence of functionals is obtained.
Further these results are applied to spaces of holomorphic functions.

Keywords: The Frechet space, absolutely convergent series, interpolation, linear continuous functional, space of holomorphic functions, the series of exponentials.

DOI: https://doi.org/10.4213/sm8902

Full text: PDF file (748 kB)
First page: PDF file
References: PDF file   HTML file

English version:
DOI: https://doi.org/10.1070/SM8902

Document Type: Article
UDC: 517.982.3+517.53
MSC: 46A04
Received: 31.12.2016 and 05.07.2018

Citation: S. G. Merzlyakov, “Interpolation and absolutely convergent series in Fréchet spaces”, Mat. Sb., 210:1 (2019), 113–154

Citation in format AMSBIB
\Bibitem{Mer19}
\by S.~G.~Merzlyakov
\paper Interpolation and absolutely convergent series in Fréchet spaces
\jour Mat. Sb.
\yr 2019
\vol 210
\issue 1
\pages 113--154
\mathnet{http://mi.mathnet.ru/msb8902}
\crossref{https://doi.org/10.4213/sm8902}
\elib{http://elibrary.ru/item.asp?id=36603916}


Linking options:
  • http://mi.mathnet.ru/eng/msb8902
  • https://doi.org/10.4213/sm8902
  • http://mi.mathnet.ru/eng/msb/v210/i1/p113

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математический сборник Sbornik: Mathematics (from 1967)
    Number of views:
    This page:75
    References:8
    First page:6

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019